700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ ReadersThis Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)
Case Report Open Access
The authors present a case of antibiomania in a 55-year-old woman with a previous history of borderline personality disorder, anorexia nervosa, and longlasting anxious and depressive symptomatology associated with her husband´s serious illness. The switch to mania occured after two 500mg doses of clarithromycin – the third antibiotic she had been administered in four months. Manic symptoms were so severe that involuntary hospitalization was required. Signs of mania disappeared within a week in the psychiatric ward. The authors submit the hypothesis that the pathogenetic pathway of this sudden reversal into mania may have been triggered by clarithromycin-induced dysmicrobia of the intestinal flora, which crossed into the CNS through either a leaky gut or by direct stimulation of the nervus vagus.
Antibiomania, Mania, Clarithromycin, Gut microbiota, Dysmicrobia, Bipolar Disorder Psychopathology, Pyromania